# SDR SWAA2021102132319

- Difficulty date: August 27, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing
- Aircraft serial: 27882
- Aircraft time: 69,280 hours, 41,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP IS DELAMINATES ON THE I/B LOWER CORNER. ; /
